# SDR UPS96221499

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498130
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON STR 22R BS 377.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1, REPLACED STR PER SRM'S 51-40-3, 53-10-3, 53-10-2, 51-40-3, 51-30-2.
